In this paper we characterize the finite sets of points in P^2, arising as a complete intersection of two curves, by means of their realizable sequences. Actually, we show that a reduced 0-dimensional scheme in P^2 is a complete intersection of type (a; b) iff all its realizable sequences can be obtained by means of direct transpositions from a special one .
Complete intersections in P2 through separating sequences / MASSAZA C.; BECCARI GIANNINA. - In: ATTI DELL'ACCADEMIA PELORITANA DEI PERICOLANTI. - ISSN 1828-6550. - 85(2007), pp. 1-15.
|Titolo:||Complete intersections in P2 through separating sequences|
|Data di pubblicazione:||2007|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1478/C1A0702003|
|Appare nelle tipologie:||1.1 Articolo in rivista|